Journal of Symbolic Logic

Inconsistent Models of Arithmetic. Part II: The General Case

Graham Priest

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The paper establishes the general structure of the inconsistent models of arithmetic of [7]. It is shown that such models are constituted by a sequence of nuclei. The nuclei fall into three segments: the first contains improper nuclei; the second contains proper nuclei with linear chromosomes; the third contains proper nuclei with cyclical chromosomes. The nuclei have periods which are inherited up the ordering. It is also shown that the improper nuclei can have the order type of any ordinal, of the rationals, or of any other order type that can be embedded in the rationals in a certain way.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 4 (2000), 1519-1529.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746250

Mathematical Reviews number (MathSciNet)
MR1812167

Zentralblatt MATH identifier
0972.03027

JSTOR
links.jstor.org

Citation

Priest, Graham. Inconsistent Models of Arithmetic. Part II: The General Case. J. Symbolic Logic 65 (2000), no. 4, 1519--1529. https://projecteuclid.org/euclid.jsl/1183746250


Export citation

See also

  • Part I: Graham Priest. Inconsistent Models of Arithmetic, I: Finite Models. J. Philos. Logic, vol. 26, no. 2, 223--235.